# SDR MTNA0101701200001

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,059 hours, 28,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING TAXI OUT, FLIGHT 7503,  ELECTRIC SMOKE WARNING ANNUNCIATED AND CREW OBSERVED LIGHT SMOKE IN COCKPIT.  INSPECTED 80&90VU RACKS, BEHIND INSTRUMENT PANELS, UNDER CENTER CONSOLE, THE PEDESTAL, PITOT, STATIC PROBES, RELAYS AND EQUIPMENT IN 121VU RACK AND GROUND HEAT UNIT.  A ENGINE RUN WAS PERFORMED WITH MULTIPLE SYSTEMS OPERATED FOR EXTENDED PERIOD OF TIME NO DISCREPANCIES FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
